# SDR DALA1114509877

- Difficulty date: February 10, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED AT THE EDGE OF THE FLOORBOARD NR 75 IS  DISBONDED AND HAS A CRACK IN THE BACKSIDE.  REMOVED DAMAGED AREA AND TRIM OUT, HFEC SURFACE INSP PER NDT SPM 06-10-01.001, NO CRACK ON CUT OUT AREA.  FAB DOUBLER, .032, AND REPAIR FILLER .025, APPLIED ALODINE AND PRIMER IAW SRM 51-30-3, PG 31.  INSTALLED DOUBLER, FILLER REPAIR IAW SRM 51-30-2, PAGE 2, AND SRM 51-30-8, PAGE 1, AND SRM 53-01.
